# SDR DL733021369

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,897 hours, 32,719 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 56468725
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT FACE OF THE #3 LUG AND THE   FORWARD FACE OF THE #6 LUG OF THE VERTICAL STABILIZER FIN   ATTACH LUGS.  THE CORROSION WAS REMOVED AND NEW BUSHINGS    INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
